If breathing problems occur between benzos (klonopin/ativan) could that mean that tolerance has developed?

Explain... What you mean by "breathing problems" and "between benzos". Are you having trouble getting a deep enough breath? Are you short of breath upon exertion? Do you mean between doses of benzos? Or what? How do you take both Klonopin (clonazepam) and ativan? Ask again more clearly if you can.

Related Questions

Been on either 2.5 ativan or 2.5 klonopin (clonazepam) for 16 years after so long could I have developed a tolerance that could be giving me breathing problems?

Anxiety. Yes. Long term usage could develop tolerance but not shortness of breath, unless it is secomndary to panic anxiety disorder. Consult your physician.
Breathing problems. That are related to anxiety can be hyperventilation (rapid, shallow breathing which can lead to light-headed feeling), or else a feeling that one cannot take a deep enough breath (which often looks like "sighing"). Is that what you mean? If so, it sounds like you mean the benzo is not helping your anxiety very well. I doubt that "tolerance" itself is giving you the breathing problem, but more.....